Spatial disorientation

Spatial disorientation can be described as the inability to intuitively feel one's orientation in 3-dimensional space. In this state, one may have trouble distinguishing up from down, right from left, or any two different directions from another. One might also perceive the world or their own body as being flipped sideways or upside down.

Spatial disorientation will often synergize with other coinciding effects such as changes in felt gravity and dizziness. It is most commonly induced under the influence of heavy dosages of dissociative compounds such as ketamine, MXE and DCK, particularly when experiencing holes, spaces and voids.


psychoactive substances

Compounds which may cause this effect commonly include:

2-Fluorodeschloroketamine, 3-HO-PCE, 3-HO-PCP, 3-MeO-PCE, 3-MeO-PCMo, 3-MeO-PCP, 4-MeO-PCP, 5-MeO-DMT, DMT, DPT, Deschloroketamine, Dextromethorphan, Diphenidine, Ephenidine, Ibogaine, Ketamine, Methoxetamine, Methoxphenidine, Salvinorin A

See also


comments

Documentation written by Josie Kins